# SDR SWAA2022061316997

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 8,636 hours, 3,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY OUTBOARD FLASHLIGHT FLASHING RED / [01] R AND R AFT EMER OTBD FLASHLIGHT BATTERY PACK AS PER MM 25-64-00
